L. J. Allen, An introduction to stochastic processes with applications to biology, 2011.

K. B. Athreya and P. E. Ney, Die Grundlehren der mathematischen Wissenschaften, vol.196, p.29, 1972.

V. Bansaye and S. Méléard, Stochastic models for structured populations, Mathematical Biosciences Institute Lecture Series. Stochastics in Biological Systems. Springer, vol.1, issue.7, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01162547

A. D. Barbour, Quasi-stationary distributions in Markov population processes, Advances in Appl. Probability, vol.8, issue.2, pp.296-314, 1976.

I. Berkes, W. Liu, and W. B. Wu, Komlós-Major-Tusnády approximation under dependence, Ann. Probab, vol.42, issue.2, pp.794-817, 2014.

T. Britton and E. Pardoux, Stochastic epidemics in a homogeneous community. arXiv e-prints, 2006.

J. Chazottes, P. Collet, and S. Méléard, Sharp asymptotics for the quasi-stationary distribution of birth-and-death processes, Probab. Theory Related Fields, vol.164, issue.1-2, pp.285-332, 2016.

J. Chazottes, P. Collet, and S. Méléard, On time scales and quasi-stationary distributions for multitype birth-and-death processes, Ann. Inst. Henri Poincaré Probab. Stat, vol.55, issue.4, pp.2249-2294, 2019.
URL : https://hal.archives-ouvertes.fr/hal-02357308

J. Chazottes, P. Collet, S. Méléard, and S. Martínez, Quasi-Stationary Distributions and Resilience: What to get from a sample, Journal de l'École polytechnique -Mathématiques, 2020.
URL : https://hal.archives-ouvertes.fr/hal-02167101

Z. Chen, Asymptotic problems related to Smoluchowski-Kramers approximation, ProQuest LLC, 2006.

P. Collet, S. Martínez, and J. San-martín, Quasi-stationary distributions, Markov chains, diffusions and dynamical systems, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00138521

R. M. Dudley, Real analysis and probability, Cambridge Studies in Advanced Mathematics, vol.74, 2002.

S. N. Ethier and T. G. Kurtz, Markov processes. Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics, vol.2, p.17, 1986.

M. I. Freidlin and A. D. Wentzell, Random perturbations of dynamical systems, Grundlehren der Mathematischen Wissenschaften, vol.260

. Springer, Translated from the 1979 Russian original by Joseph Szücs, vol.4, p.6, 2012.

F. Götze and A. Y. Zaitsev, Bounds for the rate of strong approximation in the multidimensional invariance principle, Teor. Veroyatn. Primen, vol.53, issue.1, pp.100-123, 2008.

S. Gouëzel, Almost sure invariance principle for dynamical systems by spectral methods, Ann. Probab, vol.38, issue.4, pp.1639-1671, 2010.

N. Ikeda and S. Watanabe, Stochastic differential equations and diffusion processes, vol.24, p.16, 1989.

J. Komlós, P. Major, and G. Tusnády, An approximation of partial sums of independent RV's and the sample DF. I, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, vol.32, issue.1, pp.111-131, 1975.

J. Komlós, P. Major, and G. Tusnády, An approximation of partial sums of independent RV's, and the sample DF. II, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, vol.34, issue.1, pp.33-58, 1976.

T. G. Kurtz, Limit theorems for sequences of jump Markov processes approximating ordinary differential processes, J. Appl. Probability, vol.8, issue.2, pp.344-356, 1971.

T. G. Kurtz, Strong approximation theorems for density dependent Markov chains, Stochastic Process. Appl, vol.6, issue.3, p.16, 1977.

T. G. Kurtz, Approximation of population processes, CBMS-NSF Regional Conference Series in Applied Mathematics. Society for Industrial and Applied Mathematics (SIAM), vol.36, issue.1, 1981.

S. Méléard and D. Villemonais, Quasi-stationary distributions and population processes, Probab. Surv, vol.9, issue.7, pp.340-410, 2012.

F. Merlevède and E. Rio, Strong approximation for additive functionals of geometrically ergodic Markov chains, Electron. J. Probab, vol.20, issue.14, 2015.

P. Mozgunov, M. Beccuti, A. Horvath, T. Jaki, R. Sirovich et al., A review of the deterministic and diffusion approximations for stochastic chemical reaction networks, Reaction Kinetics, Mechanisms and Catalysis, pp.1-2018

E. Pardoux, Moderate deviations and extinction of an epidemic, Electron. J. Probab, vol.25, p.6, 2020.

D. Revuz and M. Yor, Continuous martingales and Brownian motion, vol.293

G. Der-mathematischen-wissenschaften,

. Springer-verlag, , p.17, 1999.

S. Sagitov and A. Shaimerdenova, Extinction times for a birth-death process with weak competition, Lith. Math. J, vol.53, issue.2, p.31, 2013.

A. Shwartz and A. Weiss, Large deviations for performance analysis. Stochastic Modeling Series, vol.3, p.6, 1995.

D. W. Stroock, Probability theory, p.34, 2011.

G. , Ordinary differential equations and dynamical systems, Graduate Studies in Mathematics, vol.140, p.10, 2012.

E. A. Van-doorn, Quasi-stationary distributions and convergence to quasi-stationarity of birthdeath processes, Adv. in Appl. Probab, vol.23, issue.4, pp.683-700, 1991.